# SDR FDEA201412224163

- Difficulty date: December 22, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 81,065 hours, 34,214 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: NRC6041502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPPED FASTENERS & SIGN OF CORROSION 24 INCHES OTBD OF THE INBD EDGE OF THE OTBD AILERON ON THE RT WING.  REMOVED CORROSION & INSTALLED REPAIR DOUBLER IAW SRM 57-10-00 FIG 85.
